# SDR DALA2018061404008

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 1,955 hours, 717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED ON ARRIVAL.  ARMING BAR ENGAGED, DOOR PARTIALLY OPENED, SLIDE DROPPED BUT NOT FAR ENOUGH TO DEPLOY.   SECURED THE L1 DOOR SLIDE IAW AMM 25-66-01. OK FOR SERVICE .(4287368).
